DOI 10.1097/iop.0000000000003250
Testosterone Dysregulation and Erectile Dysfunction Associated With Teprotumumab Infusions: A Case Report.
Аннотация
This case report describes a 52-year-old male who developed testosterone dysregulation and erectile dysfunction while receiving teprotumumab infusions. He presented with active thyroid eye disease with proptosis, orbital pain, and edema. His clinical activity score was 4/10, and thyroid-stimulating immunoglobulin was elevated. He was started on the first course of teprotumumab, and after 5 infusions, he developed erectile dysfunction and low libido. Testosterone levels were found to be low during treatment and normalized by 4 months after completion of therapy, along with symptom resolution. Nine months later, his thyroid eye disease symptoms recurred, and a second course of teprotumumab was initiated. Erectile dysfunction and low testosterone levels returned. He was started on testosterone replacement therapy, which improved hypogonadal symptoms and testosterone levels. Testosterone levels returned to normal 8 months after completion of the second course of teprotumumab. At this time, thyroid eye disease symptoms recurred, and a third course of teprotumumab was initiated. One week after the second dose, erectile dysfunction returned and low testosterone levels were confirmed serologically. He was started on testosterone replacement therapy again, which improved hypogonadal symptoms and testosterone levels. This case shows a likely association between teprotumumab infusions and reversible testosterone dysregulation.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.